# SDR UPS09554694

- Difficulty date: January 29, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N440UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25471
- Aircraft time: 17,097 hours, 11,149 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Dented
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT WING, NR 4 SLAT T/E WEDGE HAS 1 DENT OUT OF LIMITS DUE TO PROXIMITY 73 INCHES FROM OTBD END, 1.7 INCH FROM T/E.  REMOVED TOPCOAT TO PREPARE BOND DOUBLER IAW SRM 57-43-02/51-70-10, REPAIR NR 2 E(C) PG 203, FIG 201.  CLEANED AND PREPPED FOR BOND IAW SRM 57-43-02/51-70-10, REPAIR NR 2 E(C) PAGE 203 FIG 201.  FABRICATED DOUBLER, 2024-T81, (BTCH NR 5R00518001, PO NR ST95000854) IAW SRM 57-43-02/51-70-10/REP NR 2, E(C)PG 203, FIG 201.  PREP MATING SURF BOEGE BATCH NR 0001489157, PO NR MST0026211 PRIMER BMS5-89, TYPE BATCH NR 0001537214.
